# SDR FDEA202110312702

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: LJ76497
- Part serial: 1009001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 ENG I/B T/R EXTERNAL SURFACE FWD LOWER CORNER IS CRACKED. REPAIRED CRACK IN FIBERGLASS LAYERS OF #2 ENGINE I/B T/R EXTERNAL SURFACE FWD   LOWER END ACTORATOR ACCESS PANEL IAW RR RB211 535-E4-37110 EM 78-31-300-084 PARA   17.
